Arabian Journal of Geosciences, ( ISI ), Volume (9), No (4), Year (2016-7) , Pages (1-11)

Title : ( Estimating width of the stable channels using multivariable mathematical models )

Authors: Neda Yousefi , Saeed Reza Khodashenas , Saeid Eslamian , Zahra Askari ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Predicting behavior and the geometry of the channels and alluvial rivers in which the erosion and sediment transport are in equilibrium is one of the most important topics in river engineering. Various researchers have proposed empirical equations to estimate stable river width (W). In this research, empirical equations were examined and tested with a comprehensive available data set consisting of 1644 points collected from 29 stable rivers in various parts of the world. The data set covers a wide range of flow conditions, river geometry, and bed sediments. This data set is classified in two groups (W < 600 m andW≥ 600 m) for presenting the new models. The new linear and nonlinear multivariable equations were fitted to these two groups, and the best models were selected by preliminary tests and diagnostic determined for each group. The determination coefficient of these models ranged from 0.87 to 0.96. The resultsshow that the models presented in this paper are moreaccurate with respect to the previously presented models. In the second part, BArtificial neural networks,^ perceptron was used and a new methodology for estimating stable channelwidth was developed. Comparison of the statistical methods presented in this paper and the results of perceptron neural network revealed preferential recent method.

Keywords

Alluvial rivers . Artificial neural networks . Perceptron . Stable width . Multivariate
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1057948,
author = {Yousefi, Neda and Khodashenas, Saeed Reza and Saeid Eslamian and Zahra Askari},
title = {Estimating width of the stable channels using multivariable mathematical models},
journal = {Arabian Journal of Geosciences},
year = {2016},
volume = {9},
number = {4},
month = {July},
issn = {1866-7511},
pages = {1--11},
numpages = {10},
keywords = {Alluvial rivers . Artificial neural networks . Perceptron . Stable width . Multivariate regression},
}

[Download]

%0 Journal Article
%T Estimating width of the stable channels using multivariable mathematical models
%A Yousefi, Neda
%A Khodashenas, Saeed Reza
%A Saeid Eslamian
%A Zahra Askari
%J Arabian Journal of Geosciences
%@ 1866-7511
%D 2016

[Download]